# SDR CA150707005

- Difficulty date: July 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 4,638 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 215T7507018
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON MORNING WALK-AROUND LH ELEVATOR LOCK-OUT ACTUATOR WAS FOUND LEAKING AT HYDRAULIC ATTACH LINE. FLARED END WAS FOUND DAMAGED. WAS ABLE TO CUT FLARED END OFF AND RE-FLARED END. LEAK CHECK AND FUNCTION CHECKED OK.
